# SDR SWAA2023053045688

- Difficulty date: April 21, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,658 hours, 34,219 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST HOLE ON VAPOR BARRIER RT LOCATED BETWEEN RBL 31.83 AND RBL 43.80 MAIN WHEEL WELL 2023-282479<[01] TOOL USED: CALIPER PN: 500-197-30 SN: B20189527 DUE DATE: 26/DEC/23;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22/JAN/24.;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20/JUL/23.;[04] REPAIRED VAPOR BARRIER RT LOCATED BETWEEN RBL 31.83 AND RBL 43.80 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED VAPOR BARRIER RT LOCATED BETWEEN RBL 31.83 AND RBL 43.80 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL.
